# SDR QXEA0300210

- Difficulty date: January 15, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4059
- Aircraft time: 2,089 hours, 2,477 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Flange
- Condition: Cracked
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB- FLANGE IS CRACKED ON LEFT HAND LOWER COWL.  REPAIRED IAW DHC-8 Q400 RD 8/4-71-016.
